# SDR EGRA9564

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 3340 · Exterior Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Inoperative
- Location: Lights
- Part time: 81 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CONTROL INOPERATIVE, LIGHTS WILL NOT DIM WHEN ON OR OFF
